Passivity analysis of Markov jump neural networks with mixed time-delays and piecewise-constant transition rates

Title
Passivity analysis of Markov jump neural networks with mixed time-delays and piecewise-constant transition rates
Author(s)
박주현오쟁광H. Su[H. Su]J. Chu[J. Chu]
Keywords
EXPONENTIAL STABILITY; DISTRIBUTED DELAYS; VARYING DELAY; DISSIPATIVITY ANALYSIS; SINGULAR SYSTEMS; ASYMPTOTIC STABILITY; STATE ESTIMATION; DISCRETE; PARAMETERS; SYNCHRONIZATION
Issue Date
201210
Publisher
PERGAMON-ELSEVIER SCIENCE LTD
Citation
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, v.13, no.5, pp.2423 - 2431
Abstract
In this paper, passivity analysis is considered for Markov jump neural networks with both mixed time-delays and time-varying transition rates. The mixed time-delays consist of both discrete and distributed delays. The time-varying character of transition rates is assumed to be piecewise-constant. By use of the linear matrix inequality (LMI) method and a Lyapunov functional that accounts for the mixed time-delays, a delay-dependent passivity condition is derived, which can be easily checked. The result presented depends upon not only discrete delay but also distributed delay. A numerical example is proposed to show the effectiveness of the proposed method. (C) 2012 Elsevier Ltd. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/27154http://dx.doi.org/10.1016/j.nonrwa.2012.02.009
ISSN
1468-1218
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE